Some Additions to the Fuzzy Convergent and Fuzzy Bounded Sequence Spaces of Fuzzy Numbers
M. Şengönül and
Z. Zararsız
Abstract and Applied Analysis, 2011, vol. 2011, 1-12
Abstract:
Some properties of the fuzzy convergence and fuzzy boundedness of a sequence of fuzzy numbers were studied in Choi (1996). In this paper, we have consider, some important problems on these spaces and shown that these spaces are fuzzy complete module spaces. Also, the fuzzy -, fuzzy -, and fuzzy -duals of the fuzzy module spaces of fuzzy numbers have been computeded, and some matrix transformations are given.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/837584.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/837584.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:837584
DOI: 10.1155/2011/837584
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().